MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BARE PL 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BARE PL 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number APB-1.5-2-3D-ES
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that the axium coil failed to detach.The patient was undergoing surgery for treatment of an arteriovenous malformation or arteriovenous fistula.The lesion grade was iib.The lesion was not located in the functional area of the brain (eloquent area).It was noted the patient's blood flow was ordinary and vessel tortuosity was moderate.It was reported that the patient underwent a cavernous sinus dural arteriovenous fistula transvenous embolization (cs d-avf tve).The physician approached the cavernous sinus (cs) via inferior petrosal sinus (ips) and went into sinus packing.Successful packing was achieved with 15 coils, and backflow was almost eliminated; however, the subject product was selected as the final coil.The placement was completed and tried to detach, but could not.The delivery wire was broken, but it could not be detached, so it was collected slowly.It was finished when the product was recovered successfully.There was poor dislodgement.The physician attempted to detach the coil using the instant detacher several times.The physician did not attempt to withdraw using another instant detacher.There was 1 attempt of manual dislodgement through the hypotube.There was no health damage to the patient.The product was used in an infected patient.The device was prepared as indicated in the package insert.Ancillary devices include a fubuki 5f guide catheter, a sl-10 microcatheter, and a syncro guidewire.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3: analysis results were not available as of the date of this report as the devices the customer discarded the devices.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received reporting that it was unknown if there were any causes or contributing factors for the event identified.Prior to coil non-detachment there were no issues encountered.

Brand Name
AXIUM PRIME BARE PL 3D
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24506867
Report Number9617601-2026-01578
Device Sequence Number16056190
Product Code KRD
UDI-Device Identifier00847536021143
UDI-Public(01)00847536021143(17)270407(10)228629809
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPB-1.5-2-3D-ES
Device Catalogue NumberAPB-1.5-2-3D-ES
Device Lot Number228629809
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date04/06/2026
Date Device Manufactured04/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale